# SDR FDEA201211294202

- Difficulty date: November 29, 2012
- Submitted: November 30, 2012
- Operation: Air carrier
- Aircraft: N685FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 803
- Aircraft time: 19,580 hours, 10,797 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PASSING APPROX FL300, RECEIVED A AFT & BULK SMOKE INDICATION.  COMPLIED WITH ECAM CHECKLIST AND RETURN TO DEPARTURE.  NO SMOKE INDICATION INSIDE ACFT.  FIRE CREW HAD NO HEAT INDICATIONS ON AFT END OF ACFT.  REPLACED AFT CARGO BAY SMOKE DETECTORS 9WH AND 44WH, BULK CARGO 11WH AND   10WH PER A/C M/M 26-16-11-04 AS A PRECAUTION , TESTED GOOD REF MM 26-16-00.
